# SDR ERAA074830

- Difficulty date: July 30, 2001
- Submitted: August 13, 2001
- Operation: General aviation
- Aircraft: N133EH
- Make and model: Bolkms BO105S
- Aircraft serial: 598
- Aircraft time: 12,670 hours, 19,672 cycles
- System (JASC): 3212 · Emergency Flotation Section
- Part: Squib Valve
- Part number: 307561
- Part serial: 1416
- Condition: Corroded
- Location: Mlg
- Part time: 881 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SQUIB VALVE CORRODED.  VALVE BODY IS  BULGING (OR PERTRUDING)  AS INDICATED ON VALVE. CORRECTIVE ACTION:  SQUIB VALVE REMOVED  FROM AIRCRAFT AND TAGGED AS UNSERVICEABLE.
